# SDR FDEA202111242927

- Difficulty date: November 24, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT DOORWAY DOOR CUT OUT STATION 1707, X= -52   FLANGE FOUND WITH CORROSION. LOWER CENTER CARGO COMPARTMENT DOORWAY DOOR CUT OUT CORROSION AT STATION   1707, X= -52 WORK COMPLIED AS PER EA # 1-5310-T0365753 P1 TITLE: FUSELAGE MAINFRAME Ï¿½   ALTERNATE EXTRUSION FOR LOCAL FABRICATION OF CENTER CARGO COMPARTMENT   FORWARD JAMP FRAME INSTALLATION TEE PART NUMBER AFA7111-3. REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100.
